# SDR DALA2021062803499

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 46,900 hours, 24,022 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Frm 29 S42r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 - DAMAGED-INBOARD SIDE OF STR42R AT FR 29 STRINGER CLIP ATTACHED FASTENERS REFERENCE AMDS TASK STEP 2 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SECTION STRINGER 42R LOCATED BTW FR.27 TO FR.34 AS PER A319 SRM 51-72. (1854348)
